# SDR USAA020292

- Difficulty date: July 14, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65516982
- Condition: Cracked
- Location: Stringer
- Part time: 47,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER SPLICE CRACKED .5 INCH, STATION 907 AT S-R4.  REPLACED WITH IDENTICAL PART PER SRM 51-10-2. (M)
